# SDR SCNA20201026169

- Difficulty date: October 19, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD MAIN FLAP HAS WEAR MARKS ON UPPER INBOARD SURFACE FROM CONTACT WITH NR 5 SPOILER SEAL.  REMOVED AND REPLACED LT OUTBOARD FLAP INBOARD LEADING EDGE SKIN AND UPPER INBOARD SKIN, IAW SRM 51-40-02-0G-0.  ACCOMPLISHED NR 5 SPOILER ADJUSTMENT AND OPERATIONS CHECKS, PER AMM 27-61-00-820-803, 27-61-00-820-804 AND 27-61-00-730-801, ADJ AND TEST GOOD.
